Panadol Extra Advanced (32)

£4.39

Pandol Extra Advance Tablets relieve mild to moderate pain such as headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve the fever, aches and pains of colds and flu.

2 in stock

SKU: 5000347045233 Categories: , Tag:

Description

Description:
Pandol Extra Advance Tablets relieve mild to moderate pain such as headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve the fever, aches and pains of colds and flu.
Panadol Extra Advance Tablets provide stronger pain relief than ordinary paracetamol tablets and thanks to their unique Optizorb technology™, they work quicker than standard paracetamol and caffeine tablets too, starting to be absorbed in as little as 10 minutes and are even gentle on the stomach.

Ingredients:
Paracetamol 500 mg and Caffeine 65mg.

Usage and Instructions:
Adults and children 12 years and over:
Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

Warnings:
Do not take Panadol Extra Advance Tablets:

If you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients.
If you are taking other medicines containing paracetamol.
If you are under 12 years old.
Ask your doctor before you take Panadol Extra Advance Tablets:
If you have liver or kidney disease, including alcoholic liver disease.
Talk to your doctor or pharmacist before taking Panadol Extra Advance Tablets if you are taking any prescribed medicines.

Side Effects:
Risk of liver damage in the event of an overdose.
An high caffeine intake can cause difficulty sleeping, shaking and can irritate the stomach.

Additional information

Weight 0.04 kg